# SDR P2EA98013

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, UPPER EXTERIOR FUSELAGE SKIN BULGED (CORROSION) AT BS 907, BETWEEN STRINGER 3L AND 3R.  REPAIRED FUSELAGE SKIN SECTION IAW SRM 53-30-3 FIG 28.  (M)
